# SDR QXEA2011091200813

- Difficulty date: September 7, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 18,916 hours, 19,017 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 5108CW
- Condition: Odor
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR COMING FROM THE AFT GALLEY.  REPLACED LT GALLEY LIGHTS, NO FURTHER DEFECTS FOUND.  RETURNED TO SERVICE.
